Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 119, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 1, 2015, 3:02 AM PST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2015, 3:02 AM PST (11:02 UTC)
- Expired
- Mar 2, 2015, 3:00 AM PST
- In force
- 24 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
140 WHUS76 KEKA 011102 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 302 AM PST SUN MAR 1 2015 PZZ470-011915- /O.CAN.KEKA.GL.W.0005.000000T0000Z-150301T1100Z/ /O.NEW.KEKA.SC.Y.0119.150301T1102Z-150304T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 302 AM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...N 15 TO 25 KT THROUGH TUESDAY. GUSTS NEAR 35 KT POSSIBLE MONDAY. * WAVES...N 9 FT AT 10 SECONDS TODAY...BECOMING 10 FT AT 8 SECONDS TONIGHT...PERSISTING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-011700- /O.CAN.KEKA.SE.W.0005.000000T0000Z-150301T1100Z/ /O.EXT.KEKA.SC.Y.0117.000000T0000Z-150301T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 302 AM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * WINDS...N 5 TO 15 KT...BECOMING N 10 TO 20 KT TONIGHT. * WAVES...NW 10 FT AT 11 SECONDS THIS MORNING...BECOMING NW 7 TO 8 FT AT 10 SECONDS LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-011915- /O.CAN.KEKA.SE.W.0005.000000T0000Z-150301T1100Z/ /O.EXT.KEKA.SC.Y.0117.000000T0000Z-150304T1100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 302 AM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. * WINDS...N 15 TO 25 KT THROUGH TUESDAY. GUSTS NEAR 35 KT POSSIBLE ON MONDAY. * WAVES...NW 10 FT AT 11 SECONDS...BECOMING 10 TO 12 FT AT 9 SECONDS TONIGHT...PERSISTING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-011700- /O.EXT.KEKA.SC.Y.0118.000000T0000Z-150301T1700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 302 AM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS MORNING... * WINDS...NW 5 TO 10 KT TODAY...BECOMING 10 TO 20 KT TONIGHT. * WAVES...NW 10 FT AT 11 SECONDS THIS MORNING...BECOMING 7 TO 8 FT AT 11 SECONDS LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
634 WHUS76 KEKA 011709 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 909 AM PST SUN MAR 1 2015 PZZ450-020115- /O.EXP.KEKA.SC.Y.0117.000000T0000Z-150301T1700Z/ /O.NEW.KEKA.SC.Y.0120.150302T0300Z-150303T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 909 AM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 9 PM PST MONDAY. * WINDS...N 5 TO 15 KT...BECOMING N 10 TO 20 KT TONIGHT. * WAVES...NW 10 FT AT 11 SECONDS THIS MORNING...BECOMING NW 7 TO 8 FT AT 10 SECONDS LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-020115- /O.EXP.KEKA.SC.Y.0118.000000T0000Z-150301T1700Z/ /O.EXB.KEKA.SC.Y.0117.150302T1100Z-150303T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 909 AM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST MONDAY. * WINDS...NW 5 TO 10 KT TODAY...BECOMING 10 TO 20 KT TONIGHT. * WAVES...NW 10 FT AT 11 SECONDS THIS MORNING...BECOMING 7 TO 8 FT AT 11 SECONDS LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-020115- /O.EXT.KEKA.SC.Y.0117.000000T0000Z-150302T1100Z/ /O.NEW.KEKA.GL.A.0006.150302T1100Z-150303T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 909 AM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY... ...GALE WATCH IN EFFECT FROM 3 AM MONDAY THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING. * WINDS...N 15 TO 25 KT THROUGH TUESDAY. GUSTS NEAR 35 KT POSSIBLE ON MONDAY. * WAVES...NW 10 FT AT 11 SECONDS...BECOMING 10 TO 12 FT AT 9 SECONDS TONIGHT...PERSISTING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-020115- /O.CON.KEKA.SC.Y.0119.000000T0000Z-150304T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 909 AM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS...N 15 TO 25 KT THROUGH TUESDAY. GUSTS NEAR 35 KT POSSIBLE MONDAY. * WAVES...N 9 FT AT 10 SECONDS TODAY...BECOMING 10 FT AT 8 SECONDS TONIGHT...PERSISTING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
166 WHUS76 KEKA 012258 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 258 PM PST SUN MAR 1 2015 PZZ450-020700- /O.EXT.KEKA.SC.Y.0120.150302T0300Z-150303T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 258 PM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 3 AM PST TUESDAY... * WINDS...N 5 TO 15 KT...BECOMING N 15 TO 25 KT TONIGHT. * WAVES...NW 7 FT AT 9 SECONDS THIS AFTERNOON...BECOMING NW 8 TO 10 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-020700- /O.EXT.KEKA.SC.Y.0117.150302T1100Z-150303T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 258 PM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM MONDAY TO 3 AM PST TUESDAY... * WINDS...NW 5 TO 10 KT TODAY...BECOMING 10 TO 20 KT TONIGHT. * WAVES...NW 7 FT AT 9 SECONDS THIS AFTERNOON...BECOMING 8 TO 10 FT AT 8 SECONDS MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-020700- /O.CON.KEKA.SC.Y.0117.000000T0000Z-150302T1100Z/ /O.CON.KEKA.GL.A.0006.150302T1100Z-150303T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 258 PM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... ...GALE WATCH REMAINS IN EFFECT FROM 3 AM MONDAY THROUGH LATE MONDAY EVENING... * WINDS...N 15 TO 25 KT THROUGH TONIGHT...BECOMING 25 TO 30 KT WITH GUSTS TO 40 KT MONDAY MORNING. * WAVES...NW 9 FT AT 9 SECONDS...BECOMING 10 TO 13 FT AT 9 SECONDS TONIGHT...PERSISTING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ470-020700- /O.CON.KEKA.SC.Y.0119.000000T0000Z-150304T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 258 PM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... * WINDS...N 15 TO 25 KT THROUGH THIS EVENING...BECOMING 20 TO 30 KT OVERNIGHT. * WAVES...N 8 FT AT 9 SECONDS TODAY...BECOMING 10 FT AT 8 SECONDS OVERNIGHT...PERSISTING THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
104 WHUS76 KEKA 020441 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 841 PM PST SUN MAR 1 2015 PZZ475-021245- /O.CON.KEKA.SC.Y.0117.000000T0000Z-150302T1100Z/ /O.UPG.KEKA.GL.A.0006.150302T1100Z-150303T0500Z/ /O.NEW.KEKA.GL.W.0006.150302T1100Z-150303T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 841 PM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...N INCREASING TO 20 TO 30 KT OVERNIGHT THROUGH MONDAY. GUSTS AS HIGH AS 40 KT. * WAVES...STEEP NORTHERLY WAVES BUILDING TO 12 TO 15 FT AT 9 SECONDS OVERNIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-021245- /O.EXT.KEKA.SC.Y.0119.000000T0000Z-150302T1100Z/ /O.NEW.KEKA.GL.W.0006.150302T1100Z-150303T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 841 PM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY... ...GALE WARNING IN EFFECT FROM 3 AM TO 9 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PST MONDAY. * WINDS...N INCREASING TO 20 TO 30 KT OVERNIGHT THROUGH MONDAY. GUSTS TO 35 KT. * WAVES...STEEP NORTHERLY WAVES BUILDING TO 10 TO 13 FT AT 9 SECONDS OVERNIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ455-021245- /O.EXT.KEKA.SC.Y.0117.150302T1100Z-150303T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 841 PM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM TO 9 PM PST MONDAY... * WINDS...NW TO N INCREASING TO 15 TO 25 KT OVERNIGHT AND INTO MONDAY. GUSTS TO 40 KT POSSIBLE AROUND CAPE MENDOCINO. * WAVES...STEEP NORTHWESTERLY WAVES BUILDING TO 8 TO 11 FT AT 10 SECONDS OVERNIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-021245- /O.CON.KEKA.SC.Y.0120.000000T0000Z-150303T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 841 PM PST SUN MAR 1 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... * WINDS...N INCREASING TO 15 TO 25 KT TONIGHT. GUSTS TO 35 KT POSSIBLE AROUND POINT SAINT GEORGE. WINDS WILL EASE ON TUESDAY. * WAVES...STEEP NORTHWESTERLY WAVES BUILDING TO 9 TO 11 FT AT 9 SECONDS OVERNIGHT INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
069 WHUS76 KEKA 021107 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 307 AM PST MON MAR 2 2015 PZZ470-021915- /O.EXP.KEKA.SC.Y.0119.000000T0000Z-150302T1100Z/ /O.CON.KEKA.GL.W.0006.000000T0000Z-150303T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 307 AM PST MON MAR 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...N INCREASING TO 20 TO 30 KT TODAY. GUSTS NEAR 40 KT POSSIBLE. * WAVES...STEEP NORTHERLY WAVES BUILDING TO 10 TO 13 FT AT 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-021915- /O.EXP.KEKA.SC.Y.0117.000000T0000Z-150302T1100Z/ /O.CON.KEKA.GL.W.0006.000000T0000Z-150303T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 307 AM PST MON MAR 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...N INCREASING TO 20 TO 30 KT TODAY. GUSTS AS HIGH AS 40 KT. * WAVES...STEEP NORTHERLY WAVES BUILDING TO 12 TO 14 FT AT 10 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-021915- /O.NEW.KEKA.SE.W.0006.150302T1107Z-150303T0500Z/ /O.CON.KEKA.SC.Y.0120.000000T0000Z-150303T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 307 AM PST MON MAR 2 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...N INCREASING TO 15 TO 25 KT TODAY. OCCASIONAL GUSTS TO 35 KT POSSIBLE AROUND POINT SAINT GEORGE AND CAPE MENDOCINO. WINDS WILL BEGIN TO EASE ON TUESDAY. * WAVES...STEEP NORTHWESTERLY WAVES BUILDING TO 9 TO 11 FT AT 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-021915- /O.CON.KEKA.SC.Y.0117.000000T0000Z-150303T0500Z/ /O.NEW.KEKA.SE.W.0006.150302T1700Z-150303T0500Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 307 AM PST MON MAR 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING. * WINDS...NW TO N INCREASING TO 15 TO 25 KT TODAY. GUSTS TO 40 KT POSSIBLE AROUND CAPE MENDOCINO WITH GUSTS TO 30 KT ELSEWHERE. * WAVES...STEEP NORTHWESTERLY WAVES BUILDING TO 8 TO 11 FT AT 10 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 6:10 PM PST, 8 hours 52 minutes earlier.
Area forecast discussion, Feb 28, 6:10 PM PST, 8 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
610 PM PST SAT FEB 28 2015
.SYNOPSIS...ISOLATED SHOWERS WILL TAPER THROUGH THE EVENING AS A
BROAD UPPER LOW SHIFTS TO THE SOUTH OF THE REGION. BUILDING HIGH
PRESSURE WILL BRING FAIR WEATHER ON SUNDAY. A WEAK SYSTEM IS SET
TO BRING ANOTHER SHOT OF RAIN SUNDAY NIGHT INTO MONDAY.
&&
.UPDATE...EVENING UPDATE TO THE POPS AND WEATHER. AS THE UPPER LOW
SHIFTS TO THE SOUTH THIS EVENING, SHOWERS ARE GOING WITH THEM. SO
HAVE LOWERED POPS ACROSS THE REGION, LEAVING ISOLATED SHOWERS IN
THE FORECAST FOR THE EARLY EVENING ACROSS MENDOCINO COUNTY. WITH
THE ATMOSPHERE BECOMING MORE STABLE, HAVE TAKEN OUT THE THREAT OF
THUNDERSTORMS FOR TONIGHT. OTHERWISE, THE FORECAST LOOKS TO BE ON
TRACK. BFG
&&
.PREV DISCUSSION......ISSUED AT 329 PM PST...
SYNOPSIS...AN UPPER LEVEL TROUGH WILL CONTINUE TO BRING SCATTERED
SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS SOUTH OF CAPE
MENDOCINO INTO THE EARLY EVENING. HIGH PRESSURE WILL BRING DRY
WEATHER FOR SUNDAY. ANOTHER CHANCE FOR LIGHT RAIN WILL RETURN
SUNDAY NIGHT AND EARLY MONDAY. HIGH PRESSURE WILL RETURN TUESDAY
AND PERSIST THROUGH MUCH OF THE WEEK.
DISCUSSION...AN INCREASINGLY SHEARED WEAK UPPER LOW CONTINUES
TO SLOWLY MOVE S ACROSS CA. ENUF INSTABILITY OVER THE S 1/2 OF THE
AREA HAS ALLOWED SCATTERED SHOWERS TO DEVELOP. SO FAR ONE TSTM HAS
DEVELOPED NEAR NAVARRO AND MOVED SW. ECHO TOPS WERE AROUND 26K FT
AT THE TIME. CLOUD TOPS CONTINUE TO COOL ACROSS MENDOCINO
COUNTY...AND A FEW MORE LIGHTNING STRIKES ARE POSSIBLE. CONVECTION
WILL WIND DOWN EARLY THIS EVENING WITH CLEARING SKIES OVERNIGHT.
AS SKIES CLEAR TONIGHT...NIGHTTIME LOWS WILL DROP INTO THE 30S.
THE GROWING SEASON IN THE COASTAL AND MENDOCINO INTERIOR ZONES
BEGINS TOMORROW. HAVE CONTINUED TO EXISTING FROST ADVISORY FOR
THESE AREAS. HAVE SHAVED OFF A BIT OF THE FROST AREA FROM THE N
REDWOOD COAST AND LEANED TOWARD A LATER DEVELOPMENT TIME ACROSS
THE S DUE TO LINGERING CLOUDS. WIND MAY BE A LIMITING FACTOR TO
FROST FORMATION...ESPECIALLY AT HIGHER ELEVATIONS. FROST MAY FORM
AGAIN MONDAY MORNING OVER THE S PORTION OF THE AREA.
ANOTHER WEAK SYSTEM DROPPING IN FROM THE N IS EXPECTED TO BRING
SOME LIGHT RAIN INTO THE AREA LATE SUN INTO MON. HOWEVER...MUCH OF
THE PRECIP WITH THIS SYSTEM WILL REMAIN OFF THE COAST AS IT MOVES
S. BEST CHANCES IN THE COUNTY WARNING AREA WILL BE ALONG THE
REDWOOD COAST...BUT RAIN AMOUNTS SHOULD BE LIGHT. HIGH PRESSURE
WILL BUILD BACK INTO THE AREA ON WEDNESDAY AND THURSDAY. ANOTHER
SHOT OF RAIN IS POSSIBLE LATE IN THE WEEK. /SEC
AVIATION...SCATTERED SHOWERS HAVE DEVELOPED ACROSS MUCH OF MENDOCINO
AND PORTIONS OF SOUTHERN HUMBOLDT COUNTY THIS AFTERNOON...
INCLUDING IN THE VICINITY OF UKIAH. BRIEF HEAVY SHOWERS CAN BE
EXPECTED WITH THIS ACTIVITY ALONG WITH OCCASIONAL SMALL HAIL AND
LIGHTNING STRIKES. THIS ACTIVITY WILL DIMINISH BY EARLY
EVENING...AND VFR CONDITIONS ARE EXPECTED AT ALL TERMINALS THROUGH
00Z MONDAY. /BRC
MARINE...NORTHERLY WINDS AND STEEP SHORT PERIOD SEAS HAVE SLOWLY
BUT STEADILY INCREASED THROUGH THE MORNING AND EARLY AFTERNOON
TODAY...AND SEAS AT BOTH NEAR SHORE BUOYS ARE CURRENTLY RUNNING AT
9 TO 10 FEET AT 10 TO 11 SECONDS. THE MOST RECENT ASCAT PASS AT
18Z INDICATED THAT GALES WERE LIKELY STILL OUTSIDE OF THE OUTER
WATERS AT THAT POINT...BUT MODEL GUIDANCE HAS BEEN VERY PERSISTENT
IN RAPIDLY INCREASING WIND SPEEDS BETWEEN 22 TO 00Z ACROSS
PRIMARILY THE NORTHERN OUTER WATERS. GIVEN THE PERSISTENCE OF
MODEL SOLUTIONS AND THE STEADILY INCREASING SEAS AT LOCAL
BUOYS...THE GALE WATCH ACROSS THE NORTHERN OUTER WATERS APPEARS TO
BE VALID. ACROSS THE SOUTHERN OUTER WATERS AND NORTHERN INNER
WATERS...STEEP SEAS ARE EXPECTED TO CONTINUE TO BUILD THROUGH THE
EVENING AND OVERNIGHT PERIOD...BUT CONFIDENCE IN WIDESPREAD GALES
REMAINS LOW. TO ACCOUNT FOR THE BUILDING SEAS IN THESE ZONES...A
HAZARDOUS SEAS WARNING WILL BE IN EFFECT BEGINNING AT 3 PM IN
CONJUNCTION WITH SMALL CRAFT ADVISORIES WHICH ARE ALREADY IN
EFFECT.
BY 3 AM...WINDS AND SEAS WILL LIKELY DIMINISH ENOUGH TO ALLOW THE
GALE WATCH AND HAZARDOUS SEAS WARNINGS TO EXPIRE...IN ADDITION TO
THE SMALL CRAFT ADVISORIES FOR THE INNER WATERS. WHILE A SLIGHT
LULL IN WIND SPEEDS CAN BE EXPECTED SUNDAY...SEAS WILL REMAIN
ELEVATED UNTIL YET ANOTHER PASSING STORM SYSTEM TIGHTENS THE
PRESSURE GRADIENT ACROSS THE WATERS MONDAY AFTERNOON. MODEL
GUIDANCE CONTINUES TO INDICATE THAT NORTHERLY WINDS WILL INCREASE TO
HIGH END SMALL CRAFT/LOW END GALE STRENGTH ACROSS MUCH OF THE OUTER
WATERS...PARTICULARLY THE SOUTHERN OUTER WATERS...BUT CONFIDENCE
REMAINS LOW THAT GALES WILL MATERIALIZE AT THIS STAGE. WILL
MAINTAIN THE CURRENT SMALL CRAFT ADVISORY ACROSS THE SOUTHERN OUTER
WATERS THROUGH WEDNESDAY...AND WILL RE EXAMINE THE REMAINING ZONES
FOR ADDITIONAL HEADLINES AFTER THE CURRENT GALE/HAZARDOUS SEAS
PRODUCTS EXPIRE. ALSO IN THE MIX WILL BE A BUILDING SOUTHERLY SWELL
ORIGINATING FROM A SOUTHERN HEMISPHERE STORM SYSTEM...ALTHOUGH THERE
REMAINS A BIT OF UNCERTAINTY REGARDING JUST HOW MUCH OF AN IMPACT IT
WILL HAVE AT THIS STAGE. STILL...THIS WILL BEAR MONITORING ALONG
SOUTHERLY FACING BEACHES BEGINNING LATE MONDAY. /BRC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM PST SUNDAY FOR
CAZ001-002-076.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 AM PST SUNDAY FOR PZZ455.
SMALL CRAFT ADVISORY UNTIL 3 AM PST SUNDAY FOR PZZ410-450.
HAZARDOUS SEAS WARNING UNTIL 3 AM PST SUNDAY FOR PZZ410-450.
GALE WARNING UNTIL 3 AM PST SUNDAY FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 4 AM PST WEDNESDAY FOR PZZ475.
HAZARDOUS SEAS WARNING UNTIL 3 AM PST SUNDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Feb 28, 9:16 PM PST, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 916 PM PST SAT FEB 28 2015 CAZ001-002-076-020530- REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR- 916 PM PST SAT FEB 28 2015 ...FROST ADVISORY IN EFFECT UNTIL 9 AM PST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A FROST ADVISORY IS CURRENTLY IN EFFECT FOR TONIGHT. A CLEAR COOL NIGHT IS EXPECTED ACROSS NW CALIFORNIA WITH TEMPS DROPPING INTO THE LOW TO MID 30S. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A FROST ADVISORY IS CURRENTLY IN EFFECT FOR EARLY SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-020530- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 916 PM PST SAT FEB 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A COLD AIR MASS AND CLEARING SKIES WILL ALLOW TEMPS TO DROP INTO THE UPPER 20S AND LOW 30S TONIGHT ACROSS INTERIOR NW CALIFORNIA TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 1:03 AM PST | Freeze Warning | EKA | 8 hr | |
| Mar 1, 9:09 AM PST | Gale Watch | EKA | 12 hr | |
| Mar 1, 9:09 AM PST | Small Craft Advisory | EKA | 42 hr | |
| Mar 1, 3:18 PM PST | Frost Advisory | EKA | 13 hr |
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.